MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FIELD GENERATOR 9731203 EM MOBILE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC FIELD GENERATOR 9731203 EM MOBILE; INSTRUMENT, STEREOTAXIC
Model Number 9731203
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the cart 9733858 s7 assembled staff 220v (serial #: (b)(4)9) found that it passed the work order.Analysis of the field generator 9731203 em mobile (lot #: 0400002290) found an axiem emitter failure.The reported problem was confirmed.Emitter and axiem box reported a communication error when the field generator was connected to the axiem box.Em interface showed a fault on coil 9.Product event summary #s7 axiem box damaged product analysis #237243334: mnav findings and conclusions: reported problem was confirmed.Emitter and axiem box reported a communication error when the field generator was connected to the axiem box.Em interface shows a fault on coil 9.Mnav methodology: functional testing;visual/physical examination mnav detail: awaiting field response/info, mnav usability: false, mnav able to duplicate the issue?: yes.Mnav bai/oobf?: false.Mnav failure mode: electrical.Mnav failure mechanism: red status/no tracking.Other relevant device(s) are: product id: 9733858, serial/lot #: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system event having occurred in servicing.It was reported that instruments could not be registered, the camera was not working.No patient present.

Brand Name
FIELD GENERATOR 9731203 EM MOBILE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8661294
Report Number1723170-2019-02842
Device Sequence Number16729413
Product Code HAW
UDI-Device Identifier00885074240091
UDI-Public00885074240091
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9731203
Device Catalogue Number9731203
Device Lot Number0400002290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2017
Initial Report FDA Received Date06/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1